# SDR USAA2009052991342

- Difficulty date: May 23, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N920UW
- Make and model: Boeing 757225
- Aircraft serial: 22199
- Aircraft time: 75,742 hours, 34,021 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5112
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C4 - MAJOR REPAIR - NR 19T22053007/026 - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM AT BS365.25, BETWEEN RBL24 TO RBL45.  REPAIRED FLOORBEAM AT BS365.25, BETWEEN RBL24 TO RBL45 IAW US AIRWAYS EA 101164.
